Advertisement

Siberian Mathematical Journal

, Volume 34, Issue 1, pp 172–180 | Cite as

Conformal parametrization of curvilinear quadrangles by means of geodesic quadrangles on surfaces of constant positive curvature

  • G. A. Chumakov
Article

Keywords

Positive Curvature Conformal Parametrization Constant Positive Curvature Curvilinear Quadrangle Geodesic Quadrangle 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. K. Godunov, L. V. Zabrodin, M. Ya. Ivanov, et al., Numerical Solution of Multidimensional Problems of Gas Dynamics [in Russian], Nauka, Moscow (1976).Google Scholar
  2. 2.
    S. K. Godunov, E. I. Romenskiî, and G. A. Chumakov, “Constructing difference grids in involved domains by means of quasiconformal maps,” Trudy Inst. Mat. (Novosibirsk),18, 75–84 (1990).Google Scholar
  3. 3.
    M. Berge, Geometry. Vol. 1, [Russian translation], Mir, Moscow (1984).Google Scholar
  4. 4.
    M. Berge, Geometry. Vol. 2 [Russian translation], Mir, Moscow (1984).Google Scholar
  5. 5.
    M. A. Lavrent'ev and B. V. Shabat, Methods of the Theory of Functions of a Complex Variable [in Russian], OGIZ, Moscow (1958).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • G. A. Chumakov

There are no affiliations available

Personalised recommendations